MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ROCHE ELECSYS ANTI-TG; THYROID AUTOANTIBODY TEST SYSTEM

ROCHE DIAGNOSTICS ROCHE ELECSYS ANTI-TG; THYROID AUTOANTIBODY TEST SYSTEM
Catalog Number 07026919190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's calibration and qc results, sample pre-analytic details, and system alarm trace were requested but not provided.Per product labeling, "the measured anti-tg value of a patient's sample can vary depending on the testing procedure used.The laboratory finding must therefore always contain a statement on the anti-tg assay method used.Anti-tg values determined on patient samples by different testing procedures cannot be directly compared with one another and could be the cause of erroneous medical interpretations.If there is a change in the anti-tg assay procedure used while monitoring therapy, then the anti-tg values obtained upon changing over to the new procedure must be confirmed by parallel measurements with both methods." based on the available information, a general reagent issue could be excluded.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
The initial reporter received questionable roche elecsys anti-tg results for one patient tested on a cobas 8000 e 801 module.The e 801 module serial number was requested but not provided.The patient's initial elecsys anti-tg result was not reported outside the laboratory.The customer provided the patient's sample for further investigation and the sample was tested on a cobas 8000 e 801 module and an abbott architect.Refer to the attachment on the medwatch for all patient data.

Brand Name
ROCHE ELECSYS ANTI-TG
Common Device Name
THYROID AUTOANTIBODY TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12810450
Report Number1823260-2021-03356
Device Sequence Number4778293
Product Code JZO
UDI-Device Identifier04015630939619
UDI-Public04015630939619
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07026919190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown